# SDR IPXA2024050611638

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 37,771 hours, 25,525 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN** GEAR DISAGREE EICAS MESSAGE WHEN GEAR LOWERED ON APPROACH. ACCOMPANIED BY LDG GEAR MONITOR STATUS MESSAGE.  QRH PROCEDURE RAN IN ENTIRETY VERIFIED VALVE INPUT ARM ON LANDING GEAR SELECTOR VALVE INSTALLED PROPERLY PER AMM 32-31-02.  CAPPED MAIN CARGO DOOR SHUTOFF VALVE, PSI REMAINED AT 1900. RETURNED TO NORMAL CONFIGURATION PER AMM 52-32-09. DISCONNECTED AND CAPPED LANDING GEAR SELECTOR VALVE LEFT HYD GEAR DOWN LINE, HYD PRESSURE READING 2900PSI WITH GEAR LEVEL IN THE DOWN POSTION. RECONNECTED LINE PER AMM 32-31-02. FURTHER TROUBLESHOOTING REQUIRED.
